# SDR AALA202109274821

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A300*
- Aircraft serial: 4940
- Aircraft time: 32,417 hours, 12,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 12WL BATTERY OF THE EMERGENCY POWER SUPPLY UNIT FAILED SYSTEM TEST IN REFERENCE WITH JOB CARD 26L00005005. REMOVED AND REPLACED 12WL BATTERY OF THE EMERGENCY POWER SUPPLY UNIT IN REFERENCE WITH AMM 33-51-38.
